The Dynamical Characteristic of a Functional Response Model with Constant Harvest

( views:, downloads: )
Author:
ZHANG Yue()
JING Hai-ying()
Journal Title:
JOURNAL OF BIOMATHEMATICS
Issue:
Volume 20, Issue 04, 2005
DOI:
Key Word:

Abstract:

  • [1]Murry J D.Mathematical Biology[M].Second,Corrected Edition,Springger-Verlag,Beijing Book Publishing House,Beijing,1998.
  • [2]陈兰荪.数学生态学模型及研究方法[M].北京:科学出版社,1988,2-48.
  • [3]陈兰荪,陈健.非线性生物动力系统[M].北京:科学出版社,1993,53-69.
  • [4]Jing H Y.Feedback control for n-species food chain systems (A) In:Arlington,VA.Proceedings of the American Control Conference [C].NY:Prentice Hall,2001.2809-2810.
  • [5]荆海英.n阶食物链系统的稳定性与永久持续生存(J).生物数学学报,2002,17(1):12-20.
  • [6]Takeuchi Y.Conflict between the need forage and the need to avoid competition:persistence of two-species model[J].Math Biosci,1990,99(2):184-194.
  • [7]Hutson V,Vickers G T.Criterion for permanent,coexistence of species with an application to a two-prey one-predator systems[J].Math Biosci,1983,63(2):253-269.
  • [8]张锦炎.常微分方程几何理论与分支问题[M].北京:北京大学出版社,1981,38-64,188-220.
  • [9]陆启韶.常微分方程的定性方法和分叉[M].北京:北京航空航天大学出版社,1989,273-319.
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn